# SDR UIEA2023031200244

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 97,721 hours, 17,290 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: 4100149B
- Part serial: 1922
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: D

## Discrepancy

STRONG SMELL OF ELECTRICAL SMOKE IN THE FLIGHT DECK WHILE PARKED AT GATE( REMOVED & REPLACED FWD EQUIP CLNG FAN IAW 21-58-01. OPS CHECK GOOD. )
